CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
integrable system  skew orthogonal polynomial  convergence acceleration algorithm  Laurent property  
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31